Feeling weak,muscle pain, loss of taste and appetite and overall feeling terrible.
It usually doesn't take this short a period of time, but these are exactly the symptoms I experienced for nearly five years. Consult your doctor, but when I stopped statins and waited until my application for the shot (Repatha) was approved, I was told it was okay just to quit cold. I repeat, consult the prescribing doctor!
I use to take simvastatin about 5 years ago for high cholesterol. I took one pill a day. It made me very nauseous for several hours each day. Finally, after three weeks of nausea and severe muscle aches, I phoned my MD's office complaining of the side effects. My physician told me to stop taking the simvastatin at once. I stopped taking the medication and had no problems with not taking the pill. The nausea and muscle pains ceased also after I quit taking the simvastatin.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 1 answer
Posted 20 May 2013 • 4 answers
Posted 18 Jun 2014 • 1 answer
Patient who is taking simvastatin and he suffers from muscle pain , he start taking diclofenac , is?
Posted 28 Oct 2014 • 1 answer
Posted 20 Dec 2014 • 2 answers